The exact solutions of conformable fractional partial differential Equations using new sub equation method
dc.authorid | 0000-0002-0617-6037 | en_US |
dc.authorid | 0000-0001-5003-6341 | en_US |
dc.authorid | 0000-0002-9297-6873 | en_US |
dc.contributor.author | Kurt, Ali | |
dc.contributor.author | Taşbozan, Orkun | |
dc.contributor.author | Durur, Hülya | |
dc.date.accessioned | 2020-09-07T05:42:56Z | |
dc.date.available | 2020-09-07T05:42:56Z | |
dc.date.issued | 2019 | en_US |
dc.department | Fen Edebiyat Fakültesi | en_US |
dc.description.abstract | In this article, authors employed the new sub equation method to attain new traveling wave solutions of conformable time fractional partial differential equations. Conformable fractional derivative is a well behaved, applicable and understandable definition of arbitrary order derivation. Also this derivative obeys the basic properties that Newtonian concept satisfies. In this study authors obtained the exact solution for KDV equation where the fractional derivative is in conformable sense. New solutions are obtained in terms of the generalized version of the trigonometric functions. | en_US |
dc.identifier.citation | Kurt, A., Tasbozan, O., & Durur, H. (2019). The Exact Solutions of Conformable Fractional Partial Differential Equations Using New Sub Equation Method. Fundamental Journal of Mathematics and Applications, 2(2), 173-179. | en_US |
dc.identifier.doi | 10.33401/fujma.562819 | en_US |
dc.identifier.endpage | 179 | en_US |
dc.identifier.issn | 2645-8845 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 173 | en_US |
dc.identifier.trdizinid | 355594 | en_US |
dc.identifier.uri | https://dx.doi.org/10.33401/fujma.562819 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12483/3040 | |
dc.identifier.volume | 2 | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.language.iso | en | en_US |
dc.publisher | Fuat USTA | en_US |
dc.relation.ispartof | Fundamental journal of mathematics and applications | en_US |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Başka Kurum Yazarı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.rights | Attribution-NonCommercial 3.0 United States | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc/3.0/us/ | * |
dc.subject | Conformable fractional derivative | en_US |
dc.subject | Exact solutions | en_US |
dc.subject | The new sub-equation method | en_US |
dc.title | The exact solutions of conformable fractional partial differential Equations using new sub equation method | en_US |
dc.type | Article | en_US |